# SDR IPXA2017050316739

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 31,174 hours, 17,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT SWITCH ARMING COVER MECHANISM NOT OPERATING CORRECTLY.  R & R EMERGENCY EXIT LIGHT SWITCH ARMING COVER IAW AMM 33-51-00-715-039.
